FACULTY PROFILE
Dr. L. MADHAVI
Assistant Professor
Department of Applied Mathematics
Yogi Vemana University
Kadapa - 516003
+91 9441593301.
lmadhaviyvu@gmail.com
Qualification :
M.Sc , Ph.D
Work experience (PDF/Teaching etc.):
10 years 09 months at Yogi Vemana University
Total 20 Years of Work experience
Administrative Experience:
1. Coordinator for UG and PG Examinations, Yogi Vemana University, Kadapa from 2011 to 2013.
2. Coordinator, Department of Applied Mathematics, Yogi Vemana University, Kadapa from August 2014(05-08-2014) to September 2016(26-09-2016).
3. Member for Board of studies for UG and PG , Department of Applied Mathematics, Yogi Vemana University, Kadapa for the academic years 2013-14and 2014-15 dated 23-09-2013.
4. Member – Board of Studies (PG) in M.Sc., Applied Mathematics for a period of Three Years, dated : 24th October, 2017.
5. Member - University Annual Report Committee, YVU, Kadapa.
6. Warden, Women’s Hostels, Yogi Vemana University, Kadapa from February 2015 (04-02-2015) to August 2017 (26-08-2017).
7. Coordinator, College Development Council Yogi Vemana University, Kadapa from June, 2015(18-06-2015) to February, 2017(22-02-2017).
8. Member for Board of studies of Government College for Men (A), Kadapa for the Academic Years 2016-2018 in the subject “Mathematics”.
9. Member – Directorate of Admissions with effect from 06-03-2018 for the academic year until further orders.
10. Member – Board of Studies in M.Sc., Statistics for a period of Three Years, dated : 07th September, 2018.
Area of research interest:
Graph Theory, Number Theory .
Research Grants (during the last five years):
Nil
Research students (Ph.D awarded/Working):
02 (Working) – Synopsis submitted
Awards and achievements:
01 - Associate Fellow of A.P. Akademi of Sciences-2018
Conference/symposia attended:
68
Conference/symposia organized:
14
Selected Publications:
1. Bommireddy Maheswari & Madhavi Levaku, “Enumeration of Triangles and Hamilton Cycles in Quadratic Residue CayleyGraphs”, Chamchuri Journal of Mathematics, Volume 1 (2009) Number 1, 95-103.
2. Bommireddy Maheswari & Levaku Madhavi, “Enumeration of Hamiltion Cycles and Triangles in Euler TotientCayley Graphs”, Graph Theory Notes of New York, LIX, 28-31 (2010).The Mathematical Association of America. [GTN LIX:4],
3. Madhavi,L and Maheswari,B, “Edge Cover Domination in Mangoldt Graph” , MEJS, Volume 3 (1) : 37-51, 2011.
4. T Chalapathi, L Madhavi and S VenkataRamana, “Enumeration of Triangles in a Divisor Cayley Graph”, MEJS, Volume 5(1): 163-173, 2013..
5. Levaku Madhavi and Tekuri Chalapathi, “Enumeration of Basic Hamilton Cycles in The Mangoldt Graph”, International Journal of Computer Applications (0975-8887), Volume 99, No.4, pp 44-48, August 2014. .
6. Levaku Madhavi and Tekuri Chalapathi, “Enumeration of Triangles in Cayley Graph”, Pure and Applied Mathmatics Journal, Science Publishing Group, June 8, 2015;4(3):128-132. Impact factor: 0.64.
7. L Madhavi and Y Rajasekhar Gowd, “Linear Incidence Functions”, International Journal of Scientific and Innovative Mathematical Research (IJSIMR), Volume 3, Special Issue 1, July 2015, pp109-120, ISSN2347-307X. .
8. K. Sujatha and Dr. L. Madhavi, “ Vertex Domination In Divisor Cayley Graph”, International Journal of Computational Science, Mathematics and Engineering, Special Issue on Computational Science, Mathematics and Biology , IJCSME- SCSMB-16, March-2016, pp162 – 164, ISSN-2349-8439. (DOI: 10.18645/ IJCSME-SPM-0033).
9. A. Swetha, Prof. G. Shobhalatha and Dr. L. Madhavi, “Domination Parameters On Graphs Of The Ring Zn”, International Journal of Computational Science, Mathematics and Engineering,Special Issue on Computational Science, Mathematics and Biology, IJCSME-SCSMB-16, March-2016, pp187 – 195, ISSN-2349-8439
10. U.Nagi Reddy, Prof. G. Shobhalatha and Dr. L. Madhavi, “ Completely Regular- Ternary SemiRings”, International Journal of Computational Science, Mathematics and Engineering, Special Issue on Computational Science, Mathematics and Biology, IJCSME-SCSMB-16, March-2016, pp 121-125, ISSN-2349-8439.
11. Levaku Madhavi and Tekuri Chalapathi, “Enumeration of Disjoint Hamilton cycles in a divisor Cayley graph” , Malaya Journal of Matematik, Vol. 6, No.3, pp 492-498, July 2018. .
12. Levaku.Madhavi and P.Venkata Subbaiah, “The Structure of Components of Cayley Conjugate Digraphs (Ref.No.18061)”, Southeast Asian Bulletin of Mathematics. (Received 19 May 2018, Revised 25 July 2018, Accepted o6 September 2018. Communicated by Prof. K.P. Shum).
13. Tippaluri Nagalakshumma, Jangiti Devendra and Levaku Madhavi , “The Nilpotent Cayley Graph of the Residue Class Ring (Z_n,⊕,⊙)”, Journal of Computer and Mathematical Sciences, Vol.10 (6), pp 1244-1252, June 2019. (An International Research Journal), www.compmath.journal.org. ISSN 0976-5727(Print), ISSN 2319-8133(Online).
14. Tippaluri Nagalakshumma, Levaku Madhavi and Jangiti Devendra, “ Vertex Domination of the Nilpotent Cayley Graph of the Ring (Z_n,⊕,⊙)”, IOSR Journal of Mathematics (IOSR-JM), Volume 15, Issue 4 Ser. I, Jul-Aug 2019, PP 01-07. www.iosrjournals.org . eISSN: 2278-5728, p-ISSN: 2319-765X.
15. Jangiti Devendra, Levaku Madhavi and Tippaluri Nagalakshumma,“The Radius, Diameter,Girth and Circumference of The Zero-Divisor Cayley Graph of the Ring (Z_n,⊕,⊙)”, IOSR Journal of Mathematics (IOSR-JM), Volume 15, Issue 4 Ser. I, Jul-Aug 2019, PP 58 - 62. www.iosrjournals.org. e-ISSN: 2278-5728, p-ISSN: 2319-765X.
16. Levaku Madhavi, Jangiti Devendra and Tippaluri Nagalakshumma, “The Vertex Domination of Zero-Divisor Cayley Graph of the Residue Class Ring (Z_n,⨁,⨀)”, Journal of Computer and Mathematical Sciences, Vol.10, Issue 8, August 2019.(An International Research Journal), www.compmath.journal.org. ISSN 0976-5727(Print), ISSN 2319-8133(Online). U.G.C. Approved list of journals No.: 44720. Impact factor : 4.655 (Accepted).
17. Jangiti Devendra, Levaku Madhavi and Tippaluri Nagalakshumma, “The Zero-Divisor Cayley Graph of The Residue Class Ring (Z_n,⨁,⨀)”, Malaya Journal of Mathematik. (Communicated).